# SDR USAAF01004

- Difficulty date: January 25, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: 200444004
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 10,474 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-ERI - FLT 257 - AFTER TAKEOFF, THE LANDING GEAR DID NOT RETRACT WHEN SELECTED UP.  THE LANDING GEAR WAS RECYCLED, BUT STILL DID NOT RETRACT.  THE FLIGHT THEN RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE UPSTOP DAMPER.  OPS CHECK OK.  (M)
